The Existence of Analytic Invariant Curves for a Planar Map

Abstract:

Article Preview

In this paper, we study the existence of analytic invariant curves for two-dimensional maps in the complex field C. Employing the method of majorant series, we discuss the eigenvalueof the mapping at a fixed point. We discuss not only thoseat resonance, i.e., at a root of the unity but also thosenear resonance under Brjuno condition.

Info:

Periodical:

Advanced Materials Research (Volumes 225-226)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

1274-1278

DOI:

10.4028/www.scientific.net/AMR.225-226.1274

Citation:

L. X. Liu "The Existence of Analytic Invariant Curves for a Planar Map", Advanced Materials Research, Vols. 225-226, pp. 1274-1278, 2011

Online since:

April 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.